# SDR ABXA040218

- Difficulty date: June 7, 2004
- Submitted: June 25, 2004
- Operation: Air carrier
- Aircraft: N945AX
- Make and model: Doug DC-9-31
- Aircraft serial: 47551
- Aircraft time: 57,393 hours, 60,129 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Part number: 59101573
- Condition: Cracked
- Location: Aft Cargo Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT LOWER CARGO DOOR SKIN WAS CRACKED AT THE DOOR HANDLE CUTOUT.  REMOVED CRACKS, INSTALLED SCUFF PLATE IAW DC-9 SRM 52-05.
